It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=wildindigo]I started taking yasmin to help clear my skin, which was mild acne/very oily skin. I have had acne for ten years and have been on antibotics and various topicals. Now my skin is worse then ever. I have been off the yasmin now for two weeks, but it just won't clear. Has anyone else experienced this? I am also using tazorac (about 8 weeks) and started spironolactone 100mg/day 3 weeks ago. I am desperate it just doesn't seem to be improving. Acne is destroying my life![/QUOTE]

Sorry to hear about your face. Remember that some meds give an initial breakout. Which is due to the forcing the gunk out of the pores. 3 weeks sounds like spiro could be the cause. Not for sure, but don't stop a med because it isn breaking you out worse at first. That actually means it is working. Id ask the derm about this, tell him/her your face is looking worse, they may tell you the same thing i have.

Good Luck and keep your head up





All times are GMT -7. The time now is 02:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!